# SDR ASAA12510954

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,557 hours, 3,591 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATES WITH MASTER CAUTION RECALL.  PERFORMED A BITE CHECK OF THE PACK/ZONE TEMP.  CONTROLLER REF FIM TASK 21 62 00 810 801 FOUND THE TCV ON CONTROLLER NR 1 HAS AN INTERMITTENT FAULT.  CLEARED FAULT SYSTEM OPS NORMAL BY GROUND VERIFICATION.
